# SDR UALA2013042602948

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,235 hours, 14,398 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 168
- Condition: No Test
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE  HPC PNEUMATIC HEALTH CHECK TEST FAILED.  NR 2 ENGINE HPC REPLACED AS PER AMM.
